# SDR DALA2025012000446

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK INDICATION FOUND ON LOWER CORNER OF FRAME RADIUS AREA RH SIDE. CORRECTIVE ACTION: COMPLIED WITH ER/A 622157-14. (0768672)
